# SDR AMTA200700195

- Difficulty date: April 17, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Aircraft time: 33,154 hours, 10,171 cycles
- Engine: Rroyce RB211535E4
- Engine time: 22,596 hours, 7,000 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE FAILED ON TAKEOFF VOICE RECORDER C/B PULLED (LT ENG LP PUMP) EICAS DISPLAYED.  (K)
